# SDR AALA202312141308

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 34,111 hours, 13,887 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT WAS NOT GROUNDED: AFT LAVATORY DOOR RIGHT SIDE DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED LAVATORY E DOOR UPPER PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
